# SDR DL73S040273

- Difficulty date: March 24, 2004
- Submitted: April 23, 2004
- Operation: Air carrier
- Aircraft: N315DL
- Make and model: Boeing 737232
- Aircraft serial: 23087
- Aircraft time: 56,607 hours, 42,695 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THE FUSELAGE WAS INSPECTED AND FOUND TO HAVE EVIDENCE OF SCRIBING ALONG THE LOWER SKIN OF SEVERAL SKIN LAP JOINTS BETWEEN FS 360 & 1016 IN THE UPPER FUSELAGE BETWEEN STRINGERS 14L & 14R.  THE BUTT JOINTS OF THE FUSELAGE WERE ALSO FOUND WITH SCRIBE INDICATIONS.  THE SKIN LAPS WERE CUT AND REPLACED WITH ALUMINUM DOUBLERS AND THE BUTT JOINT SPLICES REPLACED.  THE WORK WAS SUMMARIZE PER ER/A 088408-14.
